# SDR GAIA9862A

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MKE - AFTER DEPARTING JUST PRIOR TO FLAP RETRACTION, THE NR 1 FIRE WARNING CAME ON.  FIREWARNING LIGHT WENT OUT AFTER NR 1 THROTTLE WAS RETARDED.  AIRCRAFT RETURNED TO MKE AND MADE UNEVENTFUL LANDING.  FOUND 8TH STAGE BLEED VALVE, AFT CLAMP UNSECURED.  SECURED CLAMP AS REQUIRED.  FIRE WARNING SYSTEM CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER DISCREPANCIES NOTED.  (X)
